# SDR ASOA201905014013

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 42,013 hours, 25,226 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strake
- Part number: 14551218001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOB- DURING PREFLIGHT INSPECTION THE CREW REPORTED A DENT IN THE LEFT HAND REAR STRAKE BETWEEN FRAMES 9 & 10. THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED AREA AND THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
